Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Vaginal bleeding, breast cysts. On birth control. Peptostreptococcus, yeast infection related symptoms?

I am on my fourth antibiotic in a row and of course have gotten a yeast infection (which was treated with Monistat) and is resolving. But now have developed vaginal bleeding . I am on birth control and had my last period 2 weeks ago. Path is pending on breast cyst that became infected and is the reason I ve been on so many antibiotics. The culture from it showed peptostreptococcus . Any correlation that you re seeing between all this????? Could the bleeding be from the yeast infection? (No, I have not been scratching!) Could my menstrual cycle be completely messed up?
Asked On : Sat, 18 Aug 2012
Answers:  0 Views:  24 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor